# SDR 06FDEA1520

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE BELLY SKIN FOUND AN EXTERNAL DOUBLER REPAIR AT STA 1475 LONG 52.  AFTER INSP DOUBLER REMOVED AND REPLACED NEW IAW SRM 53-40-00 FIG 2 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER N01163/I011163 AND SRM 53-40-00 FIG 20 VOL 2.
